Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hermitian vector bundles and value distribution for Schubert cycles
HTML articles powered by AMS MathViewer

by Michael J. Cowen PDF
Trans. Amer. Math. Soc. 180 (1973), 189-228 Request permission

Abstract:

R. Bott and S. S. Chern used the theory of characteristic differential forms of a holomorphic hermitian vector bundle to study the distribution of zeroes of a holomorphic section. In this paper their methods are extended to study how often a holomorphic mapping into a Grassmann manifold hits Schubert cycles of fixed type.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H25
  • Retrieve articles in all journals with MSC: 32H25
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 180 (1973), 189-228
  • MSC: Primary 32H25
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0333252-5
  • MathSciNet review: 0333252